MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, DR PRESSURE MONITORING KIT WITH TRUWAVE DISPOSABLE PRESSURE TRANSDUCER AND VAMP JR.

EDWARDS LIFESCIENCES, DR PRESSURE MONITORING KIT WITH TRUWAVE DISPOSABLE PRESSURE TRANSDUCER AND VAMP JR.
Model Number VMP306PX
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a vmp306px truwave 30cc vamp jr from lot 64615627, had snapped in the middle of the device.It had not been used on a patient.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis but has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Without the return of the product, it is not possible to determine if damages or defects exist on the product, nor can any manufacturing nonconformance, failure mode, root cause, or potential contributing factors be identified.No actions will be taken at this time.A device history record review has been initiated to document if the device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Our product evaluation lab received one single dpt vamp jr kit with tyvek lid which showed the reported model and lot number.The customer report of vamp jr.Had snapped in the middle of the device was confirmed.The pressure tubing was found completely broken from the bond joint with the distal vamp reservoir stopcock.Cross surfaces of the broken tubing appeared rough and uneven.Lab findings appeared consistent with the customer photo.No other visible damage was observed from returned kit.Per product evaluation findings, the tube was broken and not detached, therefore this is no longer a reportable event.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
PRESSURE MONITORING KIT WITH TRUWAVE DISPOSABLE PRESSURE TRANSDUCER AND VAMP JR.
Common Device Name
PRESSURE MONITORING KIT
Manufacturer (Section D)
EDWARDS LIFESCIENCES, DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key17075988
Report Number2015691-2023-13474
Device Sequence Number6841799
Product Code DXO
UDI-Device Identifier07460691950375
UDI-Public(01)07460691950375(17)240531(11)221221(10)64615627
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberVMP306PX
Device Catalogue NumberVMP306PX
Device Lot Number64615627
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown